# SDR SWAA2022092243331

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E; BS 727E+10; BS 727E+18; BS 747+2; BS 747+6; BS 747+14. / REMOVED CORROSION IAW SRM 51-10-02-0G-0. AREAS MEASURE: 727E; 1.00'L X 1.00'W X 0.007'D 727E+10; 1.20'L X 1.00'W X 0.008'D 727E+18 2.40'L X 1.10'W X 0.009'D  747+2 2.50'L X 1.40'W X 0.009'D 747+6 1.90'L X 1.20'W X 0.008'D 747+14 2.30'L X 1.00'W X 0.011'D ORIGINAL MATERIAL THICKNESS - 0.040 REMAINING MATERIAL - 0.029' DIAL DEPTH GAGE: ATS401; S/N UNKNOWN; CAL DUE 10/2022;CORROSION FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2; 4A(2)(A) FIGURE 103; DETAIL REMOVED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM BS 727+4 TO BS 767 ; RBL 21 IAW SRM 51-40-02-0G-0;FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE FROM BAC1496-377 7075-T62 ; LOT# 1500263-1 ; BS 727+4 TO BS 767 ; RBL 21 IAW SRM 51-40-05-0G-0; DWG 146A7502; ID:0026. REV:-; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802 APPLIED PRIMER NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE IAW AMM 51-21-72-370-804 INSTALLED SPLICE IAW SRM 51-40-02-0G-0 AND DWG 146A7502; ID:0026;REV:-; INSTALLED ADHESIVELY BONDED NUTPLATES IAW SRM 51-40-10-2R-0 APPLIED TOPCOAT BMS10-11 TYPE II AT 14:30UTC (7:30 LOCAL TIME) ON AFT CARGO FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E; BS 727E+10; BS 727E+18; BS 747+2; BS 747+6; AND BS 747+14 IAW AMM 51-21-73-370-804 4.E.(2); UPGRADED REPAIR TYPE TO MAJOR DUE TO REPAIR. SPLICE INSTALLED.
